Translator Disclaimer
1997 Sharp Sobolev interpolation inequalities for the Stokes operator
Wenzheng Xie
Differential Integral Equations 10(2): 393-399 (1997).

Abstract

We prove Sobolev interpolation inequalities for the Stokes operator, giving sharp $L^{\infty}$ estimates for solenoidal vector fields in $\mathbb{R}^2$ and $\mathbb{R}^3$. We use fundamental solutions of a generalized Stokes system in the proofs.

Citation

Download Citation

Wenzheng Xie. "Sharp Sobolev interpolation inequalities for the Stokes operator." Differential Integral Equations 10 (2) 393 - 399, 1997.

Information

Published: 1997
First available in Project Euclid: 2 May 2013

zbMATH: 0892.46030
MathSciNet: MR1424819

Subjects:
Primary: 35Q30
Secondary: 26D10, 76D07

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.10 • No. 2 • 1997
Back to Top